Discussions By Condition: I cannot get a diagnosis.

problem undignosed - help me!

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • February 13, 2008
  • 08:02 PM

I am 39 man, under treatment of hypertension since from 2 years. Until now I was taking Tozam (amolodopin) and Lorvas SR daily. Since I have started taking hypertension pills my both hand fingers started swelling. Now its 2 yrs completed. Situation is worse. My all hand fingers get swell less or more. It some day get more puffy and some time not. When I get my hand fingers swell I feal sensation of body burning and some time very unhesiness. Recently I made test of T1, t2, t3 and TSH. These are normal. My Sugar also normal. Came 90 in random test. Last some days back I also tested Lever function test. It also normal. But I dont know why my hand fingers gets swellon. My doctor says nothing to worry about. Please help me!

Reply Flag this Discussion

2 Replies:

  • Did your doctor also say that your swollen fingers, etc. are a side effect of the drugs as the reason not to be worried? Second to you, I do not like those side effects but, if you were recently put on those drugs those symptoms will probably subside. That is if your doctor made the right choice of treatment for you. It is possible that another drug might fit you better. I would explore this with your doctor more to see if there might be something better.I hope you get better.
    Undeleted1 28 Replies
    • February 14, 2008
    • 03:01 AM
    • 0
    Flag this Response
  • I agree with what the above poster wrote. From reading your post, it sounds like the swollen fingers may be due to the medications. There's a lot of other drugs they can use for hypertension, maybe they can find one that won't make your fingers swell.Best Wishes.
    Anonymous 42789 Replies
    • February 14, 2008
    • 04:16 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.